I need to apologize for how bad I suck at this "blogging thing". I'm terrible and I never remember to update on here. It's so hard to find the time and when I do have it I'm stuck on Facebook or Twitter reading other people's problems! I am really going to make a valid effort to be better at this once Gabe starts back to school full-time next week. I say this now, but then I will be out enjoying "me" time during the day and still won't have time for this!
Anyways, now that I am done giving half-ass'd excuses for why I don't blog. I will talk about something with relevance.
I realized Monday that I had probably, most-likely been giving Gabe his MB12 injections too deep. He was experiencing SOOOO much hyperactivity that I thought Mike might go nuts. He doesn't have quite the patience that I do with Gabe. I think it's a man thing, no offense guys! Women are just naturally born to be more patient and understanding, especially with our kiddos. He has been almost constantly on his toes walking. He has always done a little bit of toe-walking, but never this often. I can barely get him to walk on his heels at all anymore. I'm not sure if it's the MB12 shots making him detox a bit or what. We have adjusted to 1 injection every four days now instead of every 3 days. Hopefully this will help with the hyperactivity he was experiencing. I also think that I was doing the injections too deep in his butt. They say that if you inject it into the muscle, then it tends to disperse all at once in to the body, where as if you inject in to the fatty tissue it sits there a lot longer. AKA less hyperactivity all at once. One way to tell it's too deep is if you can't see the purple/red liquid sitting under the skin. It almost looks like a bruise, but goes away in 5 or 10 minutes. I wasn't seeing that until the last two injections so I think they must have been way too deep. The shot we gave him Monday (the correct depth) didn't really make him hyper at all and he has been very loving and not as off the wall crazy. Thank you, Jesus! :)
We spoke with his DAN dr today by phone and he suggested using an opiate blocker to see if it helps with inflamation of the brain. This is sometimes a link to tippy-toe walking if it's not from yeast overgrowth or constipation, which Gabes isn't. I forget what the medicine was called now, isn't that awful? Something like Naprexin or something? It's compounded in to a topical cream that you rub on the inside of the thigh every night before bed. He is thinking that if it helps with the stimming issues, then maybe we will need to do an IgG test to see if he is still eating something in his diet that he's sensitive to. We have been holding off on the IgG test since it's not covered by insurance, but I'm thinking that we are going to just have to bite it and bend over.
We got the results back for his IgE allergy testing and he is allergic to NOTHING. No peanuts, wheat, dairy, soy, eggs, etc. While that is good news, it tells us nothing really.....waste of blood cells. I was pretty sure he was allergic to peanuts from all the nausea, diarrhea, and vomiting he had going on a few weeks back. Dr. Justus seems to think that he may still be IgG allergic to peanuts, so I guess we will have to wait for that test to be sure. He said we could give him peanut butter and see if he gets sick, but I would feel like a huge A-hole doing that to him. Plus, I don't think his comforter can handle many more washes from that 3 week stent we had.